# SDR RAIA201109130001

- Difficulty date: September 13, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 29,266 hours, 27,565 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED A BURNING SMELL IN CABIN BY ROW 12.  MAINTENANCE INSPECTED AND DEFERRED THE SIDEWALL LIGHT AT 12A ON DMI 64446, MEL 33-20-00-2.
